RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 174, Number 3  


Blowup of solutions of nonlinear equations and systems of nonlinear equations in wave theory
M. O. Korpusov
355
Double extensions of Lie algebras of Kac–Moody type and applications to some Hamiltonian systems
C. Roger
364
Analytic continuation of the pion form factor from the spacelike to the timelike domain
A. F. Krutov, M. A. Nefedov, V. E. Troitsky
383
Spectral properties of a thin layer with a doubly periodic family of thinning regions
S. A. Nazarov
398
Perturbation theory series in quantum mechanics: Phase transition and exact asymptotic forms for the expansion coefficients
V. R. Fatalov
416
Statistical field theory of a nonadditive system
A. I. Olemskoi, O. V. Yushchenko, A. Yu. Badalyan
444
Gauge theory of the liquid–glass transition in static and dynamical approaches
M. G. Vasin
467
Coexistence of superconductivity and antiferromagnetism in heavy-fermion intermetallides
V. V. Val'kov, A. O. Zlotnikov
484
Exact solutions and particle creation for nonconformal scalar fields in homogeneous isotropic cosmological models
Yu. V. Pavlov
504
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019